Member’s Mark Ibuprofen Softgels, 200 mg, 400 ct.

(93 customer reviews)
SKU: S980145725AC Brand:

Compare to Advil Liqui-Gels active ingredient
Easy-to-swallow pain relief softgels
Pain reliever eases minor headaches, toothaches, backaches, and aching muscles
Helps reduce fever and relieve symptoms of arthritis, occasional cold and menstrual cramps

$15.99

17 People watching this product now!

Payment Methods:

Member’s Markâ„¢ Ibuprofen Softgels: A Convenient Addition to Your Medicine Cabinet

No one enjoys the discomfort of a headache or cramp that can slow down your day. Member’s Markâ„¢ Ibuprofen Softgels, comparable to the active ingredient in Advil® Liqui-Gels®, are designed to help you address these discomforts.

These easy-to-swallow capsules come in a large, handy 400-count bottle, making them a practical and long-lasting addition to almost any medicine cabinet. Whether it’s for your home or office, having this easily accessible can help you manage your day more effectively.

Member’s Markâ„¢ Ibuprofen Softgels: For Various Discomforts

Member’s Markâ„¢ Ibuprofen Softgels are designed to help with various discomforts. These include headaches, which can come from a variety of sources, or discomfort from a toothache. If you’re feeling discomfort in your muscles, these softgels are designed to help you address it.

Furthermore, these softgels are designed to help with discomforts that may be related to joint stiffness or monthly discomfort.

One of the distinguishing features of Member’s Markâ„¢ Ibuprofen Softgels is their coating, which is designed to prevent a chalky aftertaste, making them easy to swallow. So, don’t let discomfort stand in your way. With these softgels, you can aim to manage your day more effectively.

undefined

  • Contains 400 mg pain relief softgels
  • Formulated to help temporarily reduce fever
  • Provides temporary relief for minor pains due to headaches and aching muscles
  • Also helps treat symptoms of arthritis, occasional colds, and menstrual cramps
While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. Carefully read and follow all package directions. SamsClub.com assumes no liability for inaccuracies or misstatements about products.
Shipping Info
Standard

93 reviews for Member’s Mark Ibuprofen Softgels, 200 mg, 400 ct.

4.3
Based on 93 reviews
5 star
61
61%
4 star
19
19%
3 star
12
12%
2 star
4
4%
1 star
2
2%
1-5 of 93 reviews
  1. The pain relief lasts a long time.

    (0) (0)
  2. Fast relief and works every time.

    (0) (0)
  3. Works as expected, great for pain relief!

    (0) (0)
  4. Easy to take and works well.

    (0) (0)
  5. Love this product, it works quickly.

    (0) (0)
Add a review
Member's Mark Ibuprofen Softgels, 200 mg, 400 ct. Member's Mark Ibuprofen Softgels, 200 mg, 400 ct.
Rating*
0/5
* Rating is required
Your review
* Review is required
Name
* Name is required
Add photos or video to your review